# SDR UALA2011081104208

- Difficulty date: August 9, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 87,488 hours, 10,624 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Arm
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK RT DOOR WAS DIFFICULT TO ARM.  ADJUSTED ARM.
